# SDR USAA2013062700021

- Difficulty date: May 15, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON OTBD LOWER COUPLING AT AFT RT PASSENGER DOOR SILL AT FR66, S23R.  REPLACED OTBD LOWER COUPLING AT AFT RIGHT PASSENGER DOOR SILL AT FR66, S23R IAW SRM 51-72-11 & DWG D53480505 & D53474250.
